In August, I had 2 syringes of juvederm to my cheeks to enhance them (the cheekbone). In November I had two more (one to each cheek). I then had part of a syringe to my lips, and restylane under my eyes. I have been having pain around my cheekbone-eye area and pressure on my nose (i had rhinoplasty in june). I am just wondering if I have overdone fillers. I am nervous. Please help!
How Much Juvederm is Too Much?
Doctor Answers (6)
How much Juvederm is too much ?
Thanks for the question.
Without having the luxury of seeing a photo, it is difficult to predict if you have had too much Juvederm. In general, one of the goals of injectable fillers is to establish facial balance. If your injection specialist abided by this rule in performing your aesthetic rejuvenation procedure, I am confident "too much" was not used.
Best of luck,
Glenn Vallecillos, MD, FACS
Juvederm - too much
I've never heard of this pressure feeling happening because of filler. However, the pressure on your nose and cheeks near you nose could very likely be from your rhinoplasty. Regardless, it's hard to say if you have "too much" without a picture. Regardless, Juvederm dissolves slowly over time, so it will definitely go away. I recommend you go back to your surgeon for an assessment. If you have to much, he/she can inject a substance to dissolve it.
Dr. Cat Begovic M.D.
Fillers when is it too much
When is it too much filler? That is a tough question to answer without an exam. There are some patients with severe atrophy that require quite a few syringes.
You might also like...
Too much Juvederm and Restylane?
It does sound like you have had a significant amount of fillers placed, in addition to surgery on your nose, so I am not totally surprised you may have run into some pressure in the complex anatomic area between the eye, cheek, and nose.
From your story, it is hard to tell whether it's more likely the filler is hurting you, or possibly a longer term effect from the rhinoplasty itself. Surgery disrupts nerves and blood vessels, and filler can place pressure on these, too. I would say it is very important for you to see your doctor soon to discuss the possible causes of this pain and discomfort. If there is a problem with blood flow or pressure on a nerve, you want to know as soon as possible to begin treatments to alleviate the pressure. Don't try to tough it out.
Web reference: http://www.JessicaKrantMD.com
Hyaluronic acid is safe, naturaly occuring in your body.
You can have as much as deemed appropriate and have to balance the cost of the non permanent filler against a more long lasting procedure.That is which option is a better investment to you. You can decide that when presented with all the options.
Too Much Juvederm?
The amount of Juvederm or any other filler that is too much is the amount that makes you look unnatural or "funny looking". You should consult with your injecting physician. A medical evaluation is indicated to allay your fears and nervousness. The amount of filler is not alarming, but the presence of pain and pressure is not normal. I hope that all is well. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.